# SDR IXXA2023070802

- Difficulty date: June 17, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 400
- Component: Fan Cowl, Ge
- Component part number: 2242201507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED DOUBLER ON THE INNER SKIN OF THE #1 ENGINE O/B FAN COWL WAS FAOUND TO HAVE RUBBING DAMAGE.  REMOVED AND REPLACED DOUBLER
